MAUDE Adverse Event Report: ETHICON INC. ULTRAPRO PLUG (LARGE); MESH, SURGICAL, POLYMERIC

ETHICON INC. ULTRAPRO PLUG (LARGE); MESH, SURGICAL, POLYMERIC
Catalog Number UPPL2
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Injury (2348)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.In addition, a review of the manufacturing records was performed and indicates that there were no quality concerns associated with the manufacturing process.
 
Event or Problem Description
It was reported by an attorney that the patient underwent bilateral inguinal hernia repair surgery on (b)(6) 2015 and mesh were implanted.No additional information is provided.

Brand Name
ULTRAPRO PLUG (LARGE)
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8887248
Report Number2210968-2019-84835
Device Sequence Number10846631
Product Code FTL
UDI-Device Identifier10705031132429
UDI-Public10705031132429
Combination Product (Y/N)N
PMA/510(K) Number
K070224
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2015
Device Catalogue NumberUPPL2
Device Lot NumberHA8GGXB0
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/25/2019
Initial Report FDA Received Date08/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;